Dan900000000
Badges: 2
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
I’m recently stopped taking the mini pill, I woke up the other the day and wiped after being to the toilet and got brown thick clump of jelly coming out of me anyone know what it could
Of been?
0
reply
Allyson90
Badges: 8
Rep:
?
#2
Report 1 week ago
#2
(Original post by Dan900000000)
I’m recently stopped taking the mini pill, I woke up the other the day and wiped after being to the toilet and got brown thick clump of jelly coming out of me anyone know what it could
Of been?
Hi
It sounds like you are having some sort of side effects with you stopping the mini pill, as it can cause irregular periods, mood swings, heavily painful periods.
If you have stopped taking suddenly and therefore you body is starting to recover from the usage of the pill.
When you stop the pill the mucus in the neck of the womb are reversed making it easier for the sperm to reach the eggs. The pill therefore is a good leveerl, so that you can expect to experience soon changes in your mood and the hornohor once you have stopped taking the pill.

So it could just be the mucus has thickened and it's releasing from your body.

If in doubt seek advice from your doctor or pharmacist at the chemist and they will reassure you in this.

Hope that this will help you ok.
( I am a qualified nurse who is doing midwife training ) .
0
reply
Dan900000000
Badges: 2
Rep:
?
#3
Report Thread starter 1 week ago
#3
Hey, thank you I did go to doctors but confused she said she couldn’t tell by the picture I had if it was early miscarriage I’m getting all different answers saying it could be implantion? I haven’t had any bleeding or anything since came off the pill last week. Only that jelly thing I had which was quite big looking 😳
0
reply
Dan900000000
Badges: 2
Rep:
?
#4
Report Thread starter 1 week ago
#4
I have been going to the toilet more regular and did take a test but was negative
0
reply
DrawTheLine
Badges: 22
Rep:
?
#5
Report 1 week ago
#5
(Original post by Dan900000000)
I’m recently stopped taking the mini pill, I woke up the other the day and wiped after being to the toilet and got brown thick clump of jelly coming out of me anyone know what it could
Of been?
It's likely your body adjusting to not being on the pill, a bit of old blood and mucous is sounds like.
0
reply
Dan900000000
Badges: 2
Rep:
?
#6
Report Thread starter 1 week ago
#6
(Original post by DrawTheLine)
It's likely your body adjusting to not being on the pill, a bit of old blood and mucous is sounds like.

This is what I got?
Last edited by DrawTheLine; 1 week ago
0
reply
DrawTheLine
Badges: 22
Rep:
?
#7
Report 1 week ago
#7
(Original post by Dan900000000)
This is what I got?
I've removed the photo as it is not appropriate for TSR. If you're still concerned then go back to your doctor. We are not medical professionals so we cannot give you an accurate answer.
Last edited by DrawTheLine; 1 week ago
0
reply
Dan900000000
Badges: 2
Rep:
?
#8
Report Thread starter 1 week ago
#8
How is it not? When I’m asking since most people
Doesn’t realise and think different when they do see it so I won’t get any answers if I just try write it?

(Original post by DrawTheLine)
I've removed the photo as it is not appropriate for TSR.
0
reply
DrawTheLine
Badges: 22
Rep:
?
#9
Report 1 week ago
#9
(Original post by Dan900000000)
How is it not? When I’m asking since most people
Doesn’t realise and think different when they do see it so I won’t get any answers if I just try write it?
It is a graphic image that is not suitable for this website. See my edit above and return to your doctor, as we can't give you any useful or accurate answers, merely suggestions as I have already done.
0
reply
Allyson90
Badges: 8
Rep:
?
#10
Report 1 week ago
#10
Hi
I explained the situation the best I could in previous message,
I can't ecpexpl fully what is the problem with you is but try to give you some additional information about what it could be ok.

Now if you think that you may have a miscarriage then your doctor should have discussed this with you and prehaps sent you to the hospital for further investigation which is strange that they never.

There's numerous situations that you may be suffering from that is causing you health issues.

As Draw The Line has also said go and seek advice from your doctor.
They are the best people to talk to about this matter, we know that you have already been to the doctor but because of what you are saying then perhaps go to the a&e delardepar and they will get you the best possible help you needing.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (41)
7.78%
No, but I wanted to/I support the cause (308)
58.44%
No (178)
33.78%

Watched Threads

View All